# SDR 2019FA0000252

- Difficulty date: August 15, 2019
- Submitted: August 15, 2019
- Operation: General aviation
- Aircraft: N6932R
- Make and model: Cessna T210H
- Aircraft serial: T2100332
- Aircraft time: 3,500 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12107021
- Condition: Corroded
- Location: Wing Carry Thru
- Part time: 3,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF WING CARRY THROUGH SPAR PER CESSNA SEL-57-06. I WAS NOT DUE FOR INSPECTION BASED ON ACTT, BUT BASED ON FIELD FEEDBACK WE PERFORMED VISUAL INSPECTION AND FOUND EXTENSIVE CORROSION. I CAN PROVIDE PICTURES. THE DAMAGE ON MINE IS SIGNIFICANTLY WORSE THAN THE DAMAGE I HAVE SEEN IN OTHER FIELDED UNITS.
